# SDR DJFA2006225

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N471CW
- Make and model: Beech 400A
- Aircraft serial: RK161
- Aircraft time: 6,960 hours, 5,523 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Blower
- Part number: 1285500783
- Part serial: NA
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING WOOD SMELL IN THE CABIN AND THE CABIN TEMPERATURE CONTROL WOULD NOT ADJUST CABIN TEMPERATURE.  MAINTENANCE DISCOVERED THAT THE CABIN TEMPERATURE SENSOR BLOWER WAS NOT WORKING.  THE CABIN TEMPERATURE SENSOR BLOWER WAS REPLACED.  NO DISCREPANCIES WERE NOTED AND NO BURNING ODORS WERE DETECTED WHEN OPERATIONAL CHECKS WERE PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
